# SDR AALA201712119067

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 69,755 hours, 34,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT TAMPER SAFETY SEAL BROKEN ON EMERGENCY FLASHLIGHT AT L1 DOOR. REPLACED SAFETY SEAL PER AMM 25-60-00.
